# SDR AALA20040606

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
